# SDR SCNA20141027147

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 47,051 hours, 18,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED THE LAMPS.
